# SDR EKGA9520836

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123TV
- Make and model: Snias AS350B
- Aircraft serial: 1682
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164448080
- Condition: Defective
- Location: Engine
- Part time: 2,057 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCU WILL NOT PRODUCE MINIMUM ROTOR RPM.
